Bulletin of the American Mathematical Society

The central limit theorem for the range of transient random walk

Naresh C. Jain and William E. Pruitt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 758-759.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532085

Mathematical Reviews number (MathSciNet)
MR0258135

Zentralblatt MATH identifier
0232.60047

Subjects
Primary: 6066 6030

Citation

Jain, Naresh C.; Pruitt, William E. The central limit theorem for the range of transient random walk. Bull. Amer. Math. Soc. 76 (1970), no. 4, 758--759. https://projecteuclid.org/euclid.bams/1183532085


Export citation

References

  • 1. A. Dvoretzky and P. Erdös, Some problems on random walk in space, Proc. Second Berkeley Sympos. Statist. and Prob. (Berkeley, Calif., 1950), Univ. of California Press, Berkeley, Calif., 1951, pp. 353-367. MR 13, 852.
  • 2. N. Jain and S. Orey, On the range of random walk, Israel J. Math. 6 (1968), 373-380. MR 39 #4944.
  • 3. F. Spitzer, Principles of random walk, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1964. MR30#1521.